A double complex related with a system of partial differential equations. I

Jan Chrastina

Archivum Mathematicum (1983)

  • Volume: 019, Issue: 2, page 83-97
  • ISSN: 0044-8753

How to cite

top

Chrastina, Jan. "A double complex related with a system of partial differential equations. I." Archivum Mathematicum 019.2 (1983): 83-97. <http://eudml.org/doc/18107>.

@article{Chrastina1983,
author = {Chrastina, Jan},
journal = {Archivum Mathematicum},
keywords = {contact form; variation bicomplex; Euler-Lagrange bicomplex; Vinogradov spectral sequence; Spencer homology; Koszul homology; Dedecker homology},
language = {eng},
number = {2},
pages = {83-97},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {A double complex related with a system of partial differential equations. I},
url = {http://eudml.org/doc/18107},
volume = {019},
year = {1983},
}

TY - JOUR
AU - Chrastina, Jan
TI - A double complex related with a system of partial differential equations. I
JO - Archivum Mathematicum
PY - 1983
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 019
IS - 2
SP - 83
EP - 97
LA - eng
KW - contact form; variation bicomplex; Euler-Lagrange bicomplex; Vinogradov spectral sequence; Spencer homology; Koszul homology; Dedecker homology
UR - http://eudml.org/doc/18107
ER -

References

top
  1. Tulczyjew W. M., The Euler-Lagrange resolution, Internat. Coll. on Differential Geometric Methods in Mathematical Physics, Aix-en-Provence 1979, Lecture Notes in Mathematics 836, Springer, 22-48. (1979) Zbl0456.58012MR0607685
  2. Haine L., La suite spectrale d'Euler-Lagrange, Seminaire de Math. Pure, Institute Catholique de Louvain, 1-er semestre 1980. (1980) Zbl0465.58010
  3. Spencer D. C., Overdetermined systems of linear partial differential equations, Bull. Amer. Math. Soc, 75 (1969), 179-236. (1969) Zbl0185.33801MR0242200
  4. Serre J. P., A letter in the paper by Guillemin, V. W. and Sternberg, S., Bull. Amer. Math. Soc. 70 (1964), 42-46. (1964) 
  5. Cartan H., Eilenberg S., Homological algebra, Princeton University, 1956. (1956) Zbl0075.24305MR0077480
  6. Dedecker P., On the generalisation of symplectic geometry to multiple integrals in the calculus of variations, Lecture Notes in Mathematics 570, Springer, 395-456. Zbl0352.49018MR0458478

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.